# SDR AALA202507069533

- Difficulty date: June 27, 2025
- Submitted: July 6, 2025
- Operation: Air carrier
- Aircraft: N9018E
- Make and model: Airbus A319-115
- Aircraft serial: 6150
- Aircraft time: 30,427 hours, 14,454 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ESCAPE PATH LIGHTING ROW 18 INOP.  MAINTENANCE RESECURED C/P UNDER SEAT 18 ABC TO EMERGENCY LIGHT OPS CKD NORMAL AS PER MM 33-50-00.
